Large Deviations for Zeros of P(φ)2 Random Polynomials

Renjie Feng, Steve Zelditch*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We extend the results of (Zeitouni and Zelditch in Int. Math. Res. Not. 2010(20):3939-3992, 2010) on LDPs (large deviations principles) for the empirical measures of zeros of Gaussian rando polynomials s in one variable to P(φ)2 random polynomials. The speed and rate function are the same as in the associated Gaussian case. It follows that the expected distribution of zeros in the P(φ)2 ensembles tends to the same equilibrium measure as in the Gaussian case.

Original languageEnglish (US)
Pages (from-to)619-635
Number of pages17
JournalJournal of Statistical Physics
Volume143
Issue number4
DOIs
StatePublished - May 1 2011

Keywords

  • Large deviations
  • P(φ) random polynomials

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Large Deviations for Zeros of P(φ)<sub>2</sub> Random Polynomials'. Together they form a unique fingerprint.

Cite this